# SDR ASAA2022122541300

- Difficulty date: December 25, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 788 hours, 249 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Separator
- Part number: 3620750030
- Part serial: HK789488
- Condition: Faulted
- Location: Engine
- Part time: 830 hours, 259 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING MASTER CAUTION OVERHEAD ILLUMINATED. MAINT ILLUMINATED ON OVERHEAD. MASTER CAUTION LIGHT GOES OUT WHEN PUSHED. GROUNDED - YES. REMOVED OIL DEBRIS MONITORING SEPARATOR P/N # 362-075-003-0 AND REPLACED WITH NEW P/N # 362-075-005-0 REF. ASA T/C # SBLEAP-1B-79-0012-1 AND ASA E.A. # M9-79EA-25095. OPS CHECK AND LEAK GOOD.
